# SDR UIEA2016080500669

- Difficulty date: August 4, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,942 hours, 17,126 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO ADP INOPERATIVE.  HMG WILL BE DEEMED INOPERATIVE, TRANSFERRED TO MEL 24-25-01-01C CAT-C.  RE-ACTIVATED AND PERFORMED OPERATIONAL CHECK OF HMG IAW AMM 24-25-00.  CHECK NORMAL.
